Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 18, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jun 30, 2015, 5:19 PM MST for Pima County, Arizona. It was in force for 41 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 5:19 PM MST (00:19 UTC)
- Expired
- Jun 30, 2015, 6:00 PM MST
- In force
- 41 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
County Pima County, AZ
The radar
The Tucson radar (KEMX), 62 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:25 PM MST | HAIL 0.88 | 4 Nw Tucson, AZ | NICKLE SIZE HAIL FALLING WITH HEAVY RAIN. WINDS 20-30 MPH. |
| Jun 30, 5:29 PM MST | HAIL 1 | 4 Nw Tucson, AZ | QUARTER SIZE HAIL WITH HAIL COVERING THE GROUND. |
| Jun 30, 5:30 PM MST | TSTM WND DMG | 2 Ne Tucson, AZ | LARGE TREE DOWN CATALINA HS |
| Jun 30, 5:30 PM MST | HAIL 0.75 | 6 Wnw Tucson, AZ | |
| Jun 30, 5:30 PM MST | HAIL 1 | 3 Nnw Tucson, AZ | |
| Jun 30, 5:30 PM MST | HAIL 1 | 5 N Tucson, AZ | ONE INCH HAIL REPORTED AT MOUNTAIN AND ROGER. |
| Jun 30, 5:30 PM MST | HAIL 1.5 | 5 N Tucson, AZ | 1.5 INCH HAIL REPORTED AT MOUNTAIN AND ROGER. |
| Jun 30, 5:33 PM MST | HAIL 1 | 4 Nw Tucson, AZ | QUARTER SIZE HAIL WITH HAIL COVERING THE GROUND. |
| Jun 30, 5:38 PM MST | HAIL 1.5 | 7 Nw South Tucson, AZ | SPOTTER REPORTED PING PONG TO BASEBALL SIZED HAIL. |
| Jun 30, 5:42 PM MST | HAIL 1.25 | Tucson, AZ | 1.25 HAIL AT SPEEDWAY AND SILVERBELL |
| Jun 30, 5:46 PM MST | HAIL 1 | Tucson, AZ | MISSION AND 36TH 1 INCH HAIL |
| Jun 30, 5:48 PM MST | HAIL 1 | 3 Ene Ryan Field, AZ | |
| Jun 30, 5:55 PM MST | TSTM WND GST 67 | 8 Wsw Tucson, AZ | 67 MPH WIND GUST MEASURED ATOP THE CASINO DEL SOL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 00:00Z, 0.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1402 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2476 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
507 WUUS55 KTWC 010019 SVRTWC AZC019-010100- /O.NEW.KTWC.SV.W.0018.150701T0019Z-150701T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TUCSON AZ 519 PM MST TUE JUN 30 2015 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN PIMA COUNTY IN SOUTHEASTERN ARIZONA... * UNTIL 600 PM MST * AT 518 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER FLOWING WELLS...AND MOVING SOUTHWEST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... TUCSON...ORO VALLEY...MARANA...TUCSON ESTATES...FLOWING WELLS... TORTOLITA...CASAS ADOBES...DREXEL HEIGHTS...VALENCIA WEST... DREXEL-ALVERNON...THREE POINTS...AVRA VALLEY...SOUTH TUCSON...RYAN FIELD...CATALINA FOOTHILLS...PICTURE ROCKS...SAN XAVIER MISSION... CATALINA STATE PARK...DAVIS-MONTHAN AIR FORCE BASE AND SAGUARO NATIONAL PARK WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3247 11093 3220 11080 3198 11122 3240 11148 TIME...MOT...LOC 0018Z 062DEG 22KT 3230 11097 $$ CERNIGLIA
1 follow-up statement
254 WWUS55 KTWC 010030 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 530 PM MST TUE JUN 30 2015 AZC019-010100- /O.CON.KTWC.SV.W.0018.000000T0000Z-150701T0100Z/ PIMA AZ- 530 PM MST TUE JUN 30 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MST FOR NORTHEASTERN PIMA COUNTY... AT 528 PM MST...REPORTS OF ONE INCH HAIL OF OCCURRED NEAR CAMPBELL AND ROGER. DOPPLER RADAR INCICATES THIS STORM WILL CONTINUE TO PRODUCE LARGE HAIL AND POSSIBLY STRONG WINDS TO 60 MPH. LOCATIONS IMPACTED INCLUDE... TUCSON...ORO VALLEY...MARANA...TUCSON ESTATES...FLOWING WELLS... TORTOLITA...CASAS ADOBES...DREXEL HEIGHTS...VALENCIA WEST... DREXEL-ALVERNON...THREE POINTS...AVRA VALLEY...SOUTH TUCSON...RYAN FIELD...CATALINA FOOTHILLS...PICTURE ROCKS...SAN XAVIER MISSION... CATALINA STATE PARK...DAVIS-MONTHAN AIR FORCE BASE AND SAGUARO NATIONAL PARK WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3247 11093 3220 11080 3198 11122 3240 11148 TIME...MOT...LOC 0028Z 062DEG 22KT 3227 11104 $$ CERNIGLIA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:30 PM MST, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 30, 2:30 PM MST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 PM MST TUE JUN 30 2015 .SYNOPSIS...EXPECT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS INTO EARLY NEXT WEEK. SOME STORMS LATER TODAY AND THIS EVENING WILL GENERATE STRONG WINDS...HAIL AND HEAVY RAIN. DAYTIME TEMPERATURES WILL REMAIN CLOSE TO SEASONAL NORMALS INTO THIS HOLIDAY WEEKEND. && .DISCUSSION...STRONG EASTERLY FLOW WITH INVERTED IMPULSE WRAPPING IN FROM WEST TEXAS KEYING ANOTHER SOLID CHANCE OF STORMS OVER THE NEXT 12 HOURS. 18Z SOUNDING REVEALED A RAPIDLY RECOVERING ATMOSPHERE FROM THE OVERNIGHT CONVECTION. PRECIPITABLE WATER DOWN TO 1.3 INCHES WITH A QUICK REWORK OF CONDITIONS BELOW H5. AS EXPECTED WE'VE HAD SOME CONVECTIVE INHIBITION TO OVERCOME...JUST ENOUGH TO DELAY ONSET OF CONVECTION AN EXTRA HOUR OR TWO. MODIFYING THE SOUNDING WE'RE GETTING 1500 J/KG MUCAPE WITH CONTINUED ELEVATED EASTERLY FLOW ABOVE 750MB AND SOLID SHEAR FOR OUR AREA. OUTFLOWS FROM INITIAL MOUNTAIN DEVELOPMENT SHOULD END UP WITH A FAVORABLE ATMOSPHERE FOR VALLEY DEVELOPMENT BY LATE AFTERNOON. WET MICROBURST AND ORGANIZED OUTFLOW CONCERNS WITH ISOLATED SEVERE WIND...HAIL...RELATIVELY BRIEF BUT VERY HEAVY RAIN FROM 22Z TO 06Z. SPC MESOSCALE DISCUSSION 1251 WITH WATCH PROBABILITY AT 40 PERCENT. AFTER ANOTHER ROUND OF DEEP PROPAGATION INTO WESTERN DESERTS OVERNIGHT...THE ORIENTATION OF LARGE SCALE FLOW STILL FAVORS SOLID CONVECTION. HOWEVER THE WAKE OF THE EASTERLY IMPULSE SHOULD LEAVE EASTERN AREAS...SUCH AS COCHISE COUNTY...UNDER SOME MID LEVEL SUBSIDENCE WEDNESDAY. FRIDAY THROUGH THE WEEKEND WILL SEE THE REORIENTATION OF THE RIDGE AXIS FROM CHIHUAHUA THROUGH EASTERN BORDER AREAS AND THEN INTO UTAH. A LONG SOUTHERLY FETCH INSTEAD OF EASTERLY. THESE PATTERNS TEND TO EMPHASIZE HEAVIER RAINFALL AS WELL AS MORE WIDESPREAD CONVECTIVE ORGANIZATION IMMEDIATELY UPSTREAM IN SONORA. A BUSY BUMPY MONSOON. && .AVIATION...VALID THRU 02/00Z. SCT TSRA/SHRA REDEVELOPING THIS AFTERNOON INTO EVENING HOURS. BRIEF WIND GUSTS OF 4O-50 KTS WILL BE POSSIBLE WITH THE STRONGEST STORMS. CLOUD DECKS WILL GENERALLY BE AT OR ABOVE 10K FT AGL AND SURFACE WIND WILL BE LESS THAN 12 KTS OUTSIDE OF ANY TSRA...WITH BRIEF MVFR CONDITIONS DIRECTLY ASSOCIATED WITH STORMS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS SOUTHEAST ARIZONA ONCE AGAIN TODAY. ADEQUATE MOISTURE AND A FAVORABLE FLOW PATTERN WILL CONTINUE TO PROVIDE A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS INTO THE UPCOMING HOLIDAY WEEKEND WITH TEMPERATURES WITHIN A FEW DEGREES OF NORMAL. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON MEYER/LADER
In the hours before
Special weather statement, Jun 30, 2:49 PM MST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 249 PM MST TUE JUN 30 2015 AZZ503-507-513-302230- UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ- UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ- 249 PM MST TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA CRUZ COUNTY UNTIL 330 PM MST... AT 247 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PATAGONIA...MOVING WEST AND NORTHWEST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PATAGONIA...SONOITA...ELGIN...TUBAC. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3164 11058 3148 11072 3156 11101 3168 11089 TIME...MOT...LOC 2147Z 115DEG 23KT 3160 11077 MEYER
Special weather statement, Jun 30, 3:42 PM MST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 342 PM MST TUE JUN 30 2015 AZZ507-513-302315- UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ- 342 PM MST TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COCHISE AND EAST CENTRAL SANTA CRUZ COUNTIES UNTIL 415 PM MST... AT 342 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORT HUACHUCA...MOVING WEST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SIERRA VISTA...HUACHUCA CITY...SIERRA VISTA SOUTHEAST...CANELO... NICKSVILLE...FORT HUACHUCA...RAMSEY CANYON PRESERVE...HEREFORD... ELGIN AND WHETSTONE. LAT...LON 3146 11055 3165 11056 3169 11026 3143 11017 TIME...MOT...LOC 2242Z 079DEG 21KT 3153 11038 GL
Special weather statement, Jun 30, 3:55 PM MST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 355 PM MST TUE JUN 30 2015 AZZ503-507-513-302345- UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ- UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ- 355 PM MST TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA CRUZ COUNTY UNTIL 445 PM MST... AT 354 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CANELO...MOVING SOUTHWEST AT 25 MPH. HAIL UP TO HALF INCH AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. BRIEF PERIODS OF HEAVY RAIN WILL ALSO OCCUR WITH THIS STORM. LAT...LON 3163 11061 3134 11048 3134 11098 3157 11107 TIME...MOT...LOC 2254Z 032DEG 22KT 3147 11059 MOLLERE
Special weather statement, Jun 30, 4:31 PM MST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 431 PM MST TUE JUN 30 2015 AZZ506-511-514-010015- SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ- SANTA CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT LEMMON/SUMMERHAVEN AZ- GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ- 431 PM MST TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PINAL COUNTY UNTIL 515 PM MST... AT 431 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAMMOTH...MOVING WEST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAMMOTH...ORACLE...SAN MANUEL...CAMPO BONITO AND BIOSPHERE 2. LAT...LON 3252 11046 3252 11088 3281 11084 3284 11046 TIME...MOT...LOC 2331Z 075DEG 20KT 3271 11059 GK
Special weather statement, Jun 30, 5:01 PM MST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 501 PM MST TUE JUN 30 2015 AZZ502-504>507-514-010045- UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK AZ- SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ- SANTA CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT LEMMON/SUMMERHAVEN AZ- TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ- TOHONO O'ODHAM NATION INCLUDING SELLS AZ- 501 PM MST TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PINAL AND NORTHEASTERN PIMA COUNTIES UNTIL 545 PM MST... AT 500 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUNT LEMMON/SUMMERHAVEN...MOVING SOUTHWEST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...NORTH TUCSON...ORO VALLEY...MARANA...TUCSON ESTATES...FLOWING WELLS... TORTOLITA...CASAS ADOBES...TANQUE VERDE...AVRA VALLEY...VALENCIA WEST...DREXEL HEIGHTS...SOUTH TUCSON...RYAN FIELD...CATALINA FOOTHILLS...MOUNT LEMMON/SUMMERHAVEN...PICTURE ROCKS...SEVEN FALLS... CATALINA...CATALINA STATE PARK AND SABINO CANYON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3252 11066 3232 11057 3211 11123 3251 11133 TIME...MOT...LOC 0000Z 062DEG 27KT 3244 11083 CERNIGLIA
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:01 PM MST | Special Weather Statement | TWC | 44 min | |
| Jun 30, 5:30 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 30 min |
| Jun 30, 5:54 PM MST | Severe Thunderstorm Warning | TWC | Pima | 20 min |
| Jun 30, 6:02 PM MST | Areal Flood Advisory | TWC | Cochise, Santa Cruz | 3 hr |
| Jun 30, 6:05 PM MST | Special Weather Statement | TWC | Santa Cruz | 25 min |
| Jun 30, 6:17 PM MST | Special Weather Statement | TWC | Santa Cruz | 43 min |
| Jun 30, 6:47 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 43 min |
| Jun 30, 6:51 PM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 3 hr |
| Jun 30, 7:01 PM MST | Severe Thunderstorm Warning | TWC | Santa Cruz | 44 min |
| Jun 30, 7:09 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 36 min |
| Jun 30, 7:27 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 63 min |
| Jun 30, 7:34 PM MST | Tornado Warning | TWC | Cochise | 11 min |
| Jun 30, 7:49 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 26 min |
| Jun 30, 7:55 PM MST | Special Weather Statement | TWC | Pima | 35 min |
| Jun 30, 8:21 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Pima, Santa Cruz | 54 min |
| Jun 30, 8:27 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 43 min |
| Jun 30, 8:44 PM MST | Areal Flood Advisory | TWC | Cochise, Pima, Santa Cruz | 3 hr |
| Jun 30, 9:06 PM MST | Special Weather Statement | TWC | 39 min | |
| Jun 30, 9:10 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 35 min |
| Jun 30, 9:49 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 56 min |
| Jun 30, 10:44 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 46 min |
| Jun 30, 11:31 PM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 3 hr |
| Jun 30, 11:36 PM MST | Special Weather Statement | TWC | Pima, Santa Cruz | 39 min |
| Jul 1, 2:44 AM MST | Special Weather Statement | TWC | 31 min | |
| Jul 1, 12:43 PM MST | Special Weather Statement | TWC | Santa Cruz | 47 min |
| Jul 1, 1:13 PM MST | Severe Thunderstorm Warning | TWC | Santa Cruz | 32 min |
| Jul 1, 1:53 PM MST | Severe Thunderstorm Warning | TWC | Pima | 37 min |
| Jul 1, 2:41 PM MST | Flash Flood Warning | TWC | Santa Cruz | 3 hr |
| Jul 1, 2:43 PM MST | Special Weather Statement | TWC | 47 min | |
| Jul 1, 2:56 PM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 3 hr |
| Jul 1, 3:28 PM MST | Special Weather Statement | TWC | 47 min | |
| Jul 1, 3:30 PM MST | Special Weather Statement | TWC | 45 min | |
| Jul 1, 4:27 PM MST | Areal Flood Advisory | TWC | Pima | 108 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.